Mebeverine Photophobia Side Effect Reports
The following Mebeverine Photophobia side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Photophobia, can occur, and what you can do about them.
A side effect could appear soon after you start Mebeverine or it might take time to develop.
|Insomnia, Headache, Diarrhoea, Photophobia, Vomiting|
This Photophobia side effect was reported by a consumer or non-health professional from UNITED KINGDOM. A 58-year-old female patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Mebeverine (dosage: Unk), which was started on Jan 11, 2011. Concurrently used drugs:
Mebeverine Photophobia Causes and Reviews
Some eye problems are minor and don't last long. But some can lead to a permanent loss of vision.
Common eye problems include
- Refractive errors
- Cataracts - clouded lenses
- Optic nerve disorders, including glaucoma
- Retinal disorders - problems with the nerve layer at the back of the eye
- Macular degeneration - a disease that destroys sharp, central vision
- Diabetic eye problems
- Conjunctivitis - an infection also known as pinkeye
Your best defense is to have regular checkups, because eye diseases do not always have symptoms. Early detection and treatment could prevent vision loss. See an eye care professional right away if you have a sudden change in vision, if everything looks dim, or if you see flashes of light. Other symptoms that need quick attention are pain, double vision, fluid coming from the eye, and inflammation.
NIH: National Eye Institute
Mebeverine Photophobia Reviews
|Mon, 05 Jul 2010|
Mebeverine makes me feel very drained and tired. I cannot function properly in my role as a teacher and therefore it is not a remedy for my IBS. Does anyone have any other ideas?
|Wed, 06 Apr 2011|
i had started these friday for strong very painful abdominal painsandspazums have reduced but soo grumpy and tiered all the time but cant sleep
|Sat, 01 Jan 2011|
started Mebeverine two weeks ago for strong abdomen pain (possibly due to diverticulosis), three times a day (dosage 135 mg) and tend to feel sleepy and lethargic. Pain much better though. But i suppose an antispasmodic is bound to have that effect?
|Tue, 28 Apr 2009|
|Today I have been prescribed Mebeverine 135mg tablets. I have put on some weight plus I am constantly bloated, I am concerned these tablets will add to this, is this a possible side effect?|
|Thu, 22 Apr 2010|